# SDR UIEA2014012500035

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,373 hours, 634 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING TOUCHDOWN, RT FWD WINDOW HEAT INOPERATIVE, LIGHT ILLUMINATED.  R & R WINDOW HEAT CONTROLLER & BITE TEST ANTI- ICING SYS IAW AMM 30-41-01 & 30-41-00, OPERATIONS CHECKED GOOD, MDDR 45821.
